Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cold and cough, thick and yellow mucus. Am asthmatic, given up smoking

Hi I gave up smoking 11 weeks ago, I am asthmatic. I recently got home from holiday in Majorca where I was bit many times by mosquito s. For the pass 4 days I ve had a bad cold & terrible cough which is keeping me awake through out the night. I am coughing up thick yellow mucas which is like glue & as brown speck in. I ve tried to get in my drs today but no appointments. Please help
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It seems you are suffering from upper respiratory tract infection and in view of history of asthma and a smoker till recently your symptoms may be worse. Take antibiotic azithral500 once a day for 5 to 7 days. You may take loratadine or cetrizine and do some nebulization with asthalin and budecort. I hope your asthma is under control otherwise you may have to start your inhalers.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor